# SDR AALA20060326

- Difficulty date: May 21, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - CEILING EMERGENCY LIGHTS AT ROW 14 INOPERTIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS AT ROW 14.  SYSTEM GROUND CHECKED NORMAL OPERATION.
